# SDR REXA201100038

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 15,814 hours, 13,273 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN AND GEAR DISAGREE WARNING WHEN GEAR WAS RETRACTED AFTER DEPARTURE PERFORMED QRH (AIR RETURN).  C/W PA05-018A BY R/R NLG PRIORITY VALVE RECORDING CODES AND PERFORMING NLG AND MLG SWINGING, SEE CORRECTIVE ACTION AML 600469 BLOCK NR 1, A/C OK FOR SERVICE.
